# SDR CALA2019041200559

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 21,297 hours, 7,411 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Engine 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 ENG OIL FILTER BYPASS LIGHT ILLUM. PRECAUTION SHUTDOWN PER CHK LST.APP 15 MIN WINDMILL ACP ALL STEPS IN FIM 79-05-00-810-817-F00 CKED ALL MAGNETIC CHIP DETECTORS MAIN OIL AND SCAVANGE FILTERS WERE CLEAN FOUND INNER O RING ON THE OIL FILTER CLOGGED /PRESSURE DIFFERENTIAL SW BLOWN REPLACED SWITCH AND BOTH MAIN AND SCAVANGE FILTERS AND ACP HIGH POWER EXTENDED ENG RUN ALL PARAMETERS WERE NORMAL.
